# SDR UIEA2025031800355

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 86,972 hours, 25,154 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 179T10052
- Condition: Corroded
- Location: Zone 300
- Part time: 86,972 hours, 25,154 cycles
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER TIP LEADING EDGE WITH CORROSION L=5.0" W=4.00".( VERTICAL STABILIZER TIP LEADING EDGE WITH CORROSION L=5.0" W=4.00".THE VERTICAL STABILIZER LEADING EDGE TIP HAS BEEN REPLACED. NO FURTHER DEFECTS NOTED )
